# SDR 2006UALA01509

- Difficulty date: August 1, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 39,221 hours, 6,040 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 670 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FWD OF NR 2L DOOR STA 670 BETWEEN STR 26L- 27L SMALL DENT WITH A GOUGE IN THE CENTER APPROX 2.0 INCH IN DIA AND .050 INCH DEEP.  BLENDING FOR CLEANUP REMOVED 17 PERCENT OF THE ORIGINAL .070 SKIN THICKNESS.  ANOTHER DENT EXISTS APPROX 6 INCHES FROM REWORKED AREA.   REPAIRED DAMGED STRUCTURE.  CUT OUT TWO DENTS.  HFEC INSPECTED.  NO CRACK FOUND AND HFEC INSPECT.   CONFIRM CRACK FREE.MADE THE CORNER RADIUS OF THE CUTS A MIN OF 0.5 INCH, COMPLETED THE REPAIR.   APPLIED TWO LAYERS OF BMS 10-79 TYPE 3 PRIMER TO THE REPAIR PARTS.  INSTALLED REPAIR PARTS WITH BMS 5-95 SEALANT TO MATING SURFACES. SUSPECT CONTACT WITH GROUND EQUIPMENT.
